Since 1978
Published in Sarov (Arzamas-16), Nizhegorodskaya oblast

RUSSIAN FEDERAL
NUCLEAR CENTER -
ALL-RUSSIAN RESEARCH INSTITUTE
OF EXPERIMENTAL PHYSICS
 
 Русский |  English
ABOUT EDITORIAL BOARD PUBLICATION ETHICS RULES FOR AUTHORS AUTHORS ARCHIVE MOST RECENT ISSUE IN NEXT ISSUE PAPER OF THE YEAR




ABOUT DIFFUSION PROPERTIES OF THE ROMB SCHEME FOR P1-EQUATIONS

A. A. Shestakov
VANT. Ser.: Mat. Mod. Fiz. Proc 2011. Вып.2. С. 56-62.

The paper analyzes the diffusion properties of the ROMB scheme for transport equations in P1-approximation. One of the requirements to a fine difference scheme for the transport equation in P1-approximation is to realize asymptotic diffusion limit. The standard Riemann scheme has no such asymptotic diffusion limit in problems of the diffusion nature, i. e. in problems accounting transport equations within asymptotic small absorption and small sources. It is shown that the ROMB scheme do have such asymptotic diffusion limit.

Keywords: ROMB scheme, asymptotic diffusion limit.








[ Back ]


 
 
 
© FSUE "RFNC-VNIIEF", 2000-2024